CSpace
l1—模对称矩阵变量分布的边缘相容性
方碧琪
1998
Source Publication应用概率统计
ISSN1001-4268
Volume014Issue:004Pages:359
Abstract本文研究了l1-模对称矩阵变量分布及其任意行组成的子矩阵的分布属于同一指定分布族的条件,并给出了无穷维l1-模对称矩阵变量分布的定义。
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/49184
Collection中国科学院数学与系统科学研究院
Affiliation中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
方碧琪. l1—模对称矩阵变量分布的边缘相容性[J]. 应用概率统计,1998,014(004):359.
APA 方碧琪.(1998).l1—模对称矩阵变量分布的边缘相容性.应用概率统计,014(004),359.
MLA 方碧琪."l1—模对称矩阵变量分布的边缘相容性".应用概率统计 014.004(1998):359.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[方碧琪]'s Articles
Baidu academic
Similar articles in Baidu academic
[方碧琪]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[方碧琪]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.